MathSciNet Relay Station
MathSciNet bibliographic data
MR978613 (90a:26035) 26D20 (26C10 33A70)
Craven, Thomas; Csordas, George Jensen polynomials and the Turán and Laguerre inequalities. Pacific J. Math. 136 (1989), no. 2, 241–260.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement